# SDR DALA2019100985795

- Difficulty date: October 8, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 46,600 hours, 28,721 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE WORKING AMDS W/C 2560-7371, DURING FORECAST 92-0525-8-0004, TAIL CONE SLIDE FAILED TO INFLATE DUE TO INFLATION LINE KINKED DURING PACKING OF SLIDE. SLIDE MFG P/N D29984-211 S/N 1131 MAFG DATE FRB 1997. SLIDE REPLACED & TAIL CONE INSTALLED PER AMDS W/C 92-0525-8-0004 INFO NOTED & RECORDED UNSUCCESSFUL PARTS CHANGE SENT TO RECORDS 03168. (LP# 1305573)
